# SDR AALA202302105177

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 9,625 hours, 2,712 cycles
- Engine: Cfmint LEAP1A23
- Engine time: 5,691 hours, 1,534 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Union
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Component: Engine, LEAP1A
- Component part number: LEAP1A33G05
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT DUE TO ENGINE NUMBER 1 OIL QUANTITY DROPS FROM 14 QTS AT ENGINE START TO 2.0 QT IN FLIGHT. CREW REPORTED THEY DID NOT GET ECAM WARNING. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND B SUMP SCAVENGE TUBE UNION 454K1 LEAKING ON THE LEFT HAND SIDE OF #1 ENGINE. MAINTENANCE SECURED UNION PER ESM 72-00-00-H1A 710A-C AND ACCOMPLISHED A SATISFACTORY LEAK CHECK.
